Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 4, Pages 799-802
http://dx.doi.org/10.1155/S0161171297001087

The radical factors of f(x)f(y) over finite fields

Department of Mathematics, New Kensington Campus, The Pennsylvania State University, New Kensington 15068, PA, USA

Received 6 October 1995; Revised 23 April 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Javier Gomez-Calderon, “The radical factors of over finite fields,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 799-802, 1997. https://doi.org/10.1155/S0161171297001087.